Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mancow

Should I Add Bacterim For The Intital Breakout?

Recommended Posts

I am getting the dreaded intital breakout a little over a month in on 40mg a day (increasing it to 80 mg Monday) and I'm thinking about asking for Bacterium (sp?) antiobitc for two weeks to help me clear up.

Will this make my breakout worse coming off the antibiotic though?

Share this post


Link to post
Share on other sites

I was prescribed Bactrim for approximately a month and a half or two months to minimize an initial breakout. It worked miracles for me. It is a strong antibiotic so be sure you understand what side effects it may cause. When my doctor told me to stop Bactrim, I did not get any extra pimples from stopping. Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×